Found: 77 resources


Narrow your search

Resource type

article (77)


Language

English (57)

Arabic (13)

Arabic and English (7)


Year
From To Submit

2021 (6)

2020 (8)

2019 (8)

2018 (12)

2017 (7)

More...
Listing 1 - 10 of 77
<<
Page
of 8
Sort by

 

Continuous and Uniform Continuous Mappings on a Standard Fuzzy Metric Spaces

Engineering and Technology Journal, 2014, Volume 32, Issue 6 Part (B) Scientific, Pages 1111-1119

On the Parameters of Space

journal of the college of basic education, 2013, Volume 19, Issue 80 / علمي, Pages 733-736
 

Fuzzy Regular Proper Mapping

Journal of Kufa for Mathematics and Computer, 2013, Volume 1, Issue 7, Pages 14-27

Some Results on Symmetric Reverse ∗-n-Derivations

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2019, Volume 11, Issue 3, Pages Math Page 1-11

On Soft Generalized Continuous mappings

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2016, Volume 8, Issue 1, Pages 83-92

Listing 1 - 10 of 77
<<
Page
of 8
Sort by